MathSciNet Relay Station
MathSciNet bibliographic data
MR1317562 (95m:55018) 55Q15 (16W10)
Cohen, F. R. On the Whitehead square, Cayley-Dickson algebras, and rational functions. Papers in honor of José Adem (Spanish). Bol. Soc. Mat. Mexicana (2) 37 (1992), no. 1-2, 55–62.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement